Alert archive / Hawaii / Flash Flood Warnings in 2014
Flash Flood Warning 35, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood warning at Dec 23, 2014, 2:50 AM HST for Hawaii County, Hawaii. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2014, 2:50 AM HST (12:50 UTC)
- Expired
- Dec 23, 2014, 8:45 AM HST
- In force
- 6 hr
- Issued by
- NWS Honolulu, HI
- Area
- Storm-based polygon
- Flood severity
- None
County Hawaii County, HI
The radar
The Kamuela/Kohala Apt radar (PHKM), 14 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 5:30 AM HST | FLASH FLOOD | 6 Ese Hawi, HI | HIGHWAY 270 CLOSED AT MILE MARKER 27 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 160 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Hilo, (PITO), launched 12:00Z, 0.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 198 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
405
WGHW50 PHFO 231250
FFWHFO
HIC001-231545-
/O.NEW.PHFO.FF.W.0035.141223T1250Z-141223T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
250 AM HST TUE DEC 23 2014
THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE ISLAND OF HAWAII IN HAWAII COUNTY
* UNTIL 545 AM HST
* AT 239 AM HST...RADAR SHOWED HEAVY RAIN ALONG A GOOD PORTION OF
THE HAMUKUA COAST INCLUDING HONOKAA...OR ABOUT 37 MILES NORTHWEST
OF HILO. THE AREA OF HEAVY RAIN WAS NEARLY STATIONARY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MAHUKONA...HAWI...KAHUA RANCH...WAIPIO VALLEY...PAAUILO...AND
LAUPAHOEHOE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS FLASH FLOOD WARNING REPLACES THE FLOOD ADVISORY THAT WAS IN
EFFECT FOR THE ISLAND OF HAWAII IN HAWAII COUNTY.
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 545 AM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 2029 15587 2000 15518 1985 15534 2000 15570
2020 15592
$$
LAU4 follow-up statements
400
WGHW50 PHFO 231528
FFWHFO
HIC001-231845-
/O.EXT.PHFO.FF.W.0035.000000T0000Z-141223T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
528 AM HST TUE DEC 23 2014
THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE ISLAND OF HAWAII IN HAWAII COUNTY
* UNTIL 845 AM HST
* AT 518 AM HST...RADAR SHOWED AREAS OF HEAVY RAINS OVER THE NORTH
PORTION OF THE BIG ISLAND AND ALONG THE HAMAKUA COAST. THE AREAS
OF HEAVY RAIN WERE NEARLY STATIONARY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KAHUA RANCH...WAIPIO VALLEY...MAHUKONA...AND HONOKAA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 845 AM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 2029 15587 2000 15518 1985 15534 2000 15570
2020 15592
$$
LAU405
WGHW70 PHFO 231740
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
740 AM HST TUE DEC 23 2014
HIC001-231845-
/O.CON.PHFO.FF.W.0035.000000T0000Z-141223T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAWAII HI-
740 AM HST TUE DEC 23 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF HAWAII
IN HAWAII COUNTY UNTIL 845 AM HST...
AT 735 AM...RADAR INDICATED A FEW LINGERING HEAVY SHOWERS THAT WERE
NEARLY STATIONARY NEAR HAWI AND UPOLU AIRPORT. RAINFALL RATES IN
THESE DOWNPOURS WERE AROUND AN INCH PER HOUR. ELSEWHERE...RAINS HAVE
DIMINISHED FOR NOW OVER THE WINDWARD HAMAKUA COASTLINE...WITH RADAR
ONLY SHOWING LIGHT TO MODERATE RAIN.
HOWEVER...STREAMS ALONG THE WINDWARD KOHALA AND HAMAKUA DISTRICTS
ARE STILL EXPECTED TO RUN HIGH AWHILE LONGER FROM EARLIER DOWNPOURS.
ANY ADDITIONAL RAINFALL FALLING ON SATURATED GROUND COULD RESULT IN
FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE AREA
FROM WAIPIO VALLEY TO HAWI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 845 AM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 2029 15587 2000 15518 1985 15534 2000 15570
2020 15592
$$
R BALLARD660
WGHW70 PHFO 231809
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
809 AM HST TUE DEC 23 2014
HIC001-231845-
/O.CON.PHFO.FF.W.0035.000000T0000Z-141223T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAWAII HI-
809 AM HST TUE DEC 23 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF HAWAII
IN HAWAII COUNTY UNTIL 845 AM HST...
AT 805 AM...BIG ISLAND CIVIL DEFENSE REPORTED THAT HIGHWAY 270 NEAR
MILE MARKER 27 WAS CLOSED DUE TO FLASH FLOODING. RADAR AT 805 AM
SHOWED LIGHT TO MODERATE SHOWERS ALONG THE WINDWARD KOHALA AND
HAMAKUA COASTLINE EXTENDING FROM HAWI TO LAUPAHOEHOE.
ALTHOUGH RAINS HAVE DIMINISHED FROM EARLIER...RUNOFF FROM EARLIER
INTENSE DOWNPOURS WILL CONTINUE TO KEEP STREAMS RUNNING HIGH AND OUT
OF THEIR BANKS IN SOME AREAS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE AREA
FROM WAIPIO VALLEY TO HAWI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 845 AM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 2029 15587 2000 15518 1985 15534 2000 15570
2020 15592
$$
R BALLARD403
WGHW70 PHFO 231843
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
843 AM HST TUE DEC 23 2014
HIC001-231853-
/O.EXP.PHFO.FF.W.0035.000000T0000Z-141223T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAWAII HI-
843 AM HST TUE DEC 23 2014
...THE FLASH FLOOD WARNING HAS EXPIRED FOR THE ISLAND OF HAWAII IN
HAWAII COUNTY...
WEATHER RADAR AND RAIN GAGES SHOWED THAT THE HEAVY RAINS HAVE ENDED.
THUS THE FLASH FLOOD WARNING IS ALLOWED TO EXPIRE.
LAT...LON 2029 15587 2000 15518 1985 15534 2000 15570
2020 15592
$$
R BALLARDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Dec 22, 8:45 PM HST, 6 hours 5 minutes earlier.
Area forecast discussion, Dec 22, 8:45 PM HST, 6 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 845 PM HST MON DEC 22 2014 .SYNOPSIS... AN ACTIVE WEATHER PATTERN WILL DEVELOP OVER PORTIONS OF THE STATE TONIGHT AND WILL CONTINUE THROUGH WEDNESDAY. THUNDERSTORMS COULD BECOME STRONG TONIGHT...ESPECIALLY OVER THE CENTRAL ISLANDS AS A POTENT DISTURBANCE ALOFT DROPS OVER THE STATE. WINDWARD AND NORTHERN PORTIONS OF THE SMALLER ISLANDS WILL REMAIN WET AS MOISTURE FROM A SLOW MOVING FRONT STALLS NEAR MAUI AND THE THREAT OF THUNDERSTORMS INCREASES. THE POTENTIAL FOR HEAVY FLOODING RAINFALL AND THUNDERSTORMS...AS WELL AS DANGEROUS WINTER WEATHER ON THE BIG ISLAND SUMMITS...WILL PERSIST THROUGH AT LEAST WEDNESDAY. DRIER CONDITIONS ARE EXPECTED THURSDAY AND FRIDAY. && .DISCUSSION... THE LEADING EDGE OF A SLOW-MOVING FRONT WILL REMAIN ACROSS MAUI COUNTY THROUGH THE REST OF TONIGHT...WHILE STRONG NORTHEAST WINDS BEHIND THE FRONT PRODUCE WET CONDITIONS OVER NORTHERN AND WINDWARD SLOPES OF OAHU AND KAUAI. A STRONG MID TO UPPER LEVEL TROUGH APPROACHING THE MAIN HAWAIIAN ISLANDS FROM THE NORTHWEST WILL LEAD TO RAPID DESTABILIZATION OF THE ATMOSPHERE...RAISING THE PROBABILITY FOR THUNDERSTORMS ALONG THE LEADING EDGE OF THE FRONT. ACTIVE WEATHER WILL DEVELOP OVER THE SMALLER ISLANDS...WITH THUNDERSTORM AND HEAVY RAIN CHANCES INCREASING SIGNIFICANTLY TONIGHT. A STRONG MID TO UPPER LEVEL DISTURBANCE CURRENTLY CENTERED ABOUT 150 MILES NORTHWEST OF KAUAI WILL MOVE OVER THE ISLANDS TONIGHT. WHILE THE GREATEST THUNDERSTORM THREAT WILL BE ALONG THE FRONT ACROSS THE CENTRAL ISLANDS TONIGHT...THUNDERSTORMS COULD POP UP ANYWHERE WITHIN THE CORE OF THE LOW OVER THE WESTERN ISLANDS. THESE THUNDERSTORMS COULD BE STRONG WITH THE POTENTIAL TO PRODUCE HAZARDOUS LIGHTNING...STRONG AND GUSTY WINDS...HAIL...AND HEAVY RAINFALL. THE THREAT FOR HEAVY SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH AT LEAST WEDNESDAY AS THE DISTURBANCE ALOFT FORMS A STRONG CUTOFF LOW. THE FRONTAL BOUNDARY WILL LIKELY WASH OUT ON TUESDAY. HOWEVER...THE CUTOFF LOW WILL MEANDER NEARBY...AND MODELS DEPICT DEEP MOISTURE BEING DRAWN OVER THE ISLANDS FROM THE SOUTHEAST WITH A SURFACE LOW POSSIBLY DEVELOPING OVER THE ISLANDS. THE THREAT FOR HEAVY FLOODING RAINFALL WITH THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST WEDNESDAY...AND A FLASH FLOOD WATCH REMAINS IN PLACE THROUGH WEDNESDAY AFTERNOON. DUE TO UNCERTAINTY INVOLVED WITH THE POSSIBILITY OF A SURFACE LOW DEVELOPING...THE SURFACE WIND FORECAST BECOMES UNCERTAIN LATE TUESDAY AS DOES THE EXACT PLACEMENT OF HEAVY RAINFALL AND THUNDERSTORMS. IN ADDITION...HAZARDOUS WEATHER IS POSSIBLE OVER THE BIG ISLAND SUMMITS. AS THE UPPER LEVEL TROUGH DIGS NEAR THE STATE TONIGHT AND FORMS A CUTOFF ON TUESDAY...VERY WINDY CONDITIONS WILL OCCUR ON THE HIGH BIG ISLAND SUMMITS...AND A HIGH WIND WARNING REMAINS IN EFFECT. AS DEEP MOISTURE IS DRAWN TOWARD THE STATE ON TUESDAY...PERIODS OF HEAVY SNOW ARE POSSIBLE. IN COMBINATION WITH THE STRONG WINDS ALREADY IN PLACE...BLIZZARD CONDITIONS ARE POSSIBLE BUT ARE BY NO MEANS CERTAIN AT THIS TIME. A BLIZZARD WATCH REMAINS IN EFFECT FOR TUESDAY THROUGH WEDNESDAY AFTERNOON. MOST FORECAST MODELS DEPICT THE CUTOFF LOW AND ANY ASSOCIATED LOW LEVEL FEATURE LIFTING OFF TO THE NORTHEAST ON THURSDAY. NORTHERLY LOW LEVEL WINDS ARE EXPECTED ALONG WITH A DECREASE IN RAINFALL. HOWEVER...THE GFS AND ECMWF ARE SHOWING ANOTHER SHORTWAVE ALOFT DROPPING NEARBY ON FRIDAY INTO SATURDAY...POSSIBLY TRIGGERING SOME INSTABILITY. && .AVIATION... SFC FRONT NEARLY STALLED OVER MAUI IS PRESENTLY GENERATING HEAVY RAIN AND ISOLATED THUNDERSTORMS OVER MAUI COUNTY. CONDS ARE EXPECTED TO CONTINUE THROUGH THE NIGHT AND INTO TOMORROW. MEANWHILE A COLD UPPER TROUGH MOVING IN FROM THE NORTHWEST WILL SERVE TO FURTHER DESTABILIZE THE ATMOSPHERE. THEREFORE THUNDERSTORM POTENTIAL WILL EXPAND TO INCLUDE THE WHOLE OF THE STATE BY TOMORROW AFTERNOON. AVIATION HAZARDS ASSOCIATED WITH ACTIVE THUNDERSTORMS INCLUDE ICING...TURBULENCE...WIND SHEAR AND IFR CONDITIONS. STRONG AND GUSTY NORTH WINDS ALONG AND TO THE WEST OF THE FRONT HAVE NECESSITATED THE ISSUANCE OF AIRMET TANGO FOR LOW LEVEL TURBULENCE. TANGO HAS NOW BEEN EXPANDED TO INCLUDE KAUAI OAHU MOLOKAI LANAI MAUI. CLOUDS AND SHOWERS WILL CONTINUE TO FAVOR NORTH AND NORTHEAST SLOPES AND COASTS OF ALL ISLANDS...WITH SIGNIFICANT SPILLOVER SHOWERS ALONG LEEWARD COASTS OF THE SMALLER ISLANDS. AIRMET SIERRA FOR MTN OBSCURATION CURRENTLY POSTED FOR KAUAI...OAHU...MOLOKAI...AND MAUI WILL LIKELY REMAIN NECESSARY THROUGH TOMORROW...AND MAY NEED TO BE EXPANDED TO INCLUDE WINDWARD BIG ISLAND TOMORROW AFTERNOON. MVFR CONDITIONS ARE EXPECTED MAINLY AROUND MAUI COUNTY TERMINALS...BUT MVFR IS EXPECTED TO SPREAD TO MORE AREAS TUESDAY. && .MARINE... STRONG NORTH-NORTHEAST WINDS ARE BLOWING ACROSS THE WESTERN HALF OF THE ISLAND CHAIN BEHIND A SLOW-MOVING FRONT OVER MAUI COUNTY. LARGE SEAS GENERATED BY THESE WINDS WILL COMBINE WITH A LARGE NORTHWEST SWELL TO PRODUCE HAZARDOUS CONDITIONS...AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL WATERS DUE TO THESE THREATS. THE LARGE NORTHWEST SWELL HAS PEAKED BUT WILL MAINTAIN WARNING LEVEL SURF ACROSS MOST NORTH AND WEST FACING SHORES THROUGH TONIGHT. WE EXPECT THE WARNING TO BE DOWNGRADED TO AN ADVISORY ON TUESDAY... WHILE ADVISORY LEVEL SURF WILL ALSO OCCUR ALONG SOME EAST FACING SHORES EXPOSED TO NORTHERLY SWELL. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON FOR ALL HAWAII ISLANDS. HIGH SURF WARNING UNTIL 6 AM HST TUESDAY FOR NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-KONA-KOHALA. HIGH WIND WARNING FROM THROUGH 6 AM HST THURSDAY FOR BIG ISLAND SUMMITS. BLIZZARD WATCH FROM FROM 6 AM HST TUESDAY THROUGH WEDNESDAY AFTERNOON FOR BIG ISLAND SUMMITS. SMALL CRAFT ADVISORY UNTIL 6 AM HST WEDNESDAY FOR ALL HAWAIIAN WATERS. && DISCUSSION/MARINE...POWELL AVIATION...BEDAL
In the hours before
Local storm report, Dec 22, 9:28 PM HST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
928 PM HST MON DEC 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM FLOOD MAKAWAO 20.86N 156.32W
12/22/2014 MAUI HI LAW ENFORCEMENT
KAHULUI POLICE STATION HAD A REPORT OF FLOODING AROUND
THE MALIKO GULCH AND MAKAWAO AVE. AREA.
0816 PM FLOOD MAKAWAO 20.86N 156.32W
12/22/2014 MAUI HI LAW ENFORCEMENT
KAHULUI POLICE STATION HAD REPORTS OF FLOODING WITH
UNKNOWN MEASUREMENTS AROUND THE MALIKO GULCH AND MAKAWAO
AVE. AREA AT AROUND 0816PM HST.
&&
ITUUThe office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 2:24 PM HST | Special Marine Warning | HFO | 51 min | |
| Dec 22, 3:43 PM HST | Blizzard Watch | HFO | Hawaii | 18 hr |
| Dec 22, 3:43 PM HST | High Wind Warning | HFO | Hawaii | 18 hr |
| Dec 22, 4:23 PM HST | Areal Flood Advisory | HFO | Kalawao | 9 hr |
| Dec 22, 6:39 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 22, 7:17 PM HST | Special Marine Warning | HFO | 118 min | |
| Dec 22, 7:29 PM HST | Areal Flood Advisory | HFO | Kauai | 5 hr |
| Dec 22, 7:46 PM HST | Flash Flood Warning | HFO | Kalawao | 9 hr |
| Dec 22, 8:23 PM HST | Special Marine Warning | HFO | 112 min | |
| Dec 22, 9:25 PM HST | Flash Flood Warning | HFO | Kalawao | 9 hr |
| Dec 22, 9:56 PM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Dec 22, 9:57 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 22, 10:49 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Dec 22, 11:57 PM HST | Special Marine Warning | HFO | 108 min | |
| Dec 23, 12:37 AM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Dec 23, 1:13 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Dec 23, 3:41 AM HST | High Surf Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 60 hr |
| Dec 23, 6:18 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Dec 23, 9:37 AM HST | Blizzard Warning | HFO | Hawaii | 41 hr |
| Dec 23, 9:44 AM HST | Areal Flood Advisory | HFO | Kauai | 3 hr |
| Dec 23, 12:44 PM HST | Areal Flood Advisory | HFO | Kauai | 6 hr |
Nearby
Flash Flood Warnings in Hawaii, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.